# SDR AALA202403211626

- Difficulty date: February 14, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051420000
- Condition: Corroded
- Location: Frm 33 S41-42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON SHEAR TIE LOCATED AT FR 33 AND BETWEEN STR 41R AND STR 42R IN FORWARD CARGO COMPARTMENT MEASURE. REPLACED SHEAR TIE PER SRM 51-42-11-801.
